# SDR WX0A2015111272993

- Difficulty date: November 7, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49826
- Aircraft time: 66,013 hours, 39,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER FWD CABIN EMER FLASHLIGHT DOES NOT BLINK.  REPLACED BATTERY FOR FWD UPPER CABIN EMER FLASHLIGHT IAW MM 25-60-00.  OPERATIONS CHECKED GOOD.
